ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об уравнении деления круга

Акопян, Л. В. (2008) Об уравнении деления круга. ՀՀ ԳԱԱ Զեկույցներ, 108 (2). pp. 133-141. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2364Kb

Item Type:Article
Additional Information:Շրջանի հավասար մասերի բաժանման մասին / Լ. Վ. Հակոբյան։ The solution of cyclotomic equations within the framework of lianit algebra / L. V. Hakobyan.
Uncontrolled Keywords:Нечисловой корень, лианиты, теория Галуа, первообразные корни
Subjects:Q Science > QA Mathematics
ID Code:4173
Deposited By:NAS Reports
Deposited On:12 Nov 2012 11:55
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page